Positive solutions of nonlinear multi-point boundary value problems


POSITIVITY, vol.22, no.5, pp.1387-1402, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1007/s11117-018-0583-4
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1387-1402
  • Keywords: Differential equation, Nonlinear boundary value problems, Positive solutions, Fixed point theorem, DIMENSIONAL P-LAPLACIAN, SIGN-CHANGING NONLINEARITY, DIFFERENTIAL-EQUATIONS, EXISTENCE, ITERATION
  • Abdullah Gül University Affiliated: Yes


This paper deals with the existence of positive solutions of nonlinear differential equation subject to the boundary conditions By using Schauder's fixed point theorem, we show that it has at least one positive solution if f is nonnegative and continuous. Positive solutions of the above boundary value problem satisfy theHarnack inequality